JournalszaaVol. 17, No. 4pp. 859–875

Solutions and Periodic Solutions for Nonlinear Evolution Equations with Non-Monotone Perturbations

  • E.P. Avgerinos

    University of the Aegean, Rhodos, Greece
  • Nikolaos S. Papageorgiou

    National Technical University of Athens, Greece
Solutions and Periodic Solutions for Nonlinear Evolution Equations with Non-Monotone Perturbations cover
Download PDF

Abstract

In this paper we solve periodic and Cauchy problems for nonlinear evolution equa-tions driven by time-dependent, pseudomonotone operators and a non-monotone perturbation term. Our proof produces as a by-product a useful property of the solution map for maximal monotone problems. Two examples of nonlinear parabolic problems illustrate the applicability of our work.

Cite this article

E.P. Avgerinos, Nikolaos S. Papageorgiou, Solutions and Periodic Solutions for Nonlinear Evolution Equations with Non-Monotone Perturbations. Z. Anal. Anwend. 17 (1998), no. 4, pp. 859–875

DOI 10.4171/ZAA/855